# SDR YENA2021062500401

- Difficulty date: June 21, 2021
- Submitted: June 25, 2021
- Operation: Air carrier
- Aircraft: N231JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 033
- Aircraft time: 39,538 hours, 25,457 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frm 84
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, CORROSION: FLOOR STRUCTURE FR84 & Y1200LH ; REF TOMX NR 00394: R & R PANEL IAW EMB 190 SRM 51-41-02 PAR 6 AND 51-41-01 PAR. 06.
